# SDR ASAA2014110909617

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 851 hours, 254 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 41D824
- Condition: Unknown
- Location: Wx Radar Sys
- Part time: 783 hours, 228 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTISCAN RADAR IN AUTO MODE DOES NOT DISPLAY TERRAIN IN THE MAP MODE.  PRESSING AND HOLDING GC, GROUND CLUTTER, BUTTON DOES NOT DISPLAY GROUND CLUTTER AS IT SHOULD ON EITHER PILOT DISPLAY.  THE TEST MODE DOES NOT DISPLAY WHAT APPEARS TO BE A NORMAL TEST PATTERN.  SELECTING MANUAL MODE DOES NOT DISPLAY TERRAIN IN THE MAP MODE. SUSPECT THE AUTO MODE IS PROBLEMATIC.  ACFT GROUNDED.  REPLACED THE WX RADAR TRANSCEIVER IAW TECH SERVICES REQUEST.  REF AMM 34-43-11.  ACCOMPLISHED OPS TEST,  OPS TEST NORMAL. GROUND VERIFICATION SUCCESSFUL.
